# SDR DL72S970947

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringers
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR STRINGERS CRACKED IN THE VERT STABILIZER AT INBD RIB ATTACHMENT TABS.  DAMAGED STRINGERS ARE AS FOLLOWS:  STR 9R AT VERT STAB STA 180.6, STR 10L AT VERT STAB STA 133.8, STR 9R AT VERT STAB STA 157.2 AND STR 10L AT VERT STAB STA 180.6.  STOP DRILLED CRACKS; REPAIRED EACH STR LOCATION PER DAL 727 M/M 53-30-0, FIG 803.
